# SDR ABXA2011041532

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,313 hours, 40,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND NR 2 INERTIAL REEL UNSERVICEABLE.  DEFERRED 68428.  DEFERRED IAW MEL 15-61-1-1, CAT C, CODE 11.
